MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-23-US
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Valvular Stenosis (2697); Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 8 years following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed for an unknown reason.Subsequently, the patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve replacement.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 8 years following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed for an unknown reason.Subsequently, the patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve replacement.No patient complications were reported as a result of this event.Additional information was received that the failure was due to stenosis and no treatment has been planned.
 
Additional Manufacturer Narrative
Updated data: a4.Weight in lbs.B1.Adverse event and product problem.B2.Outcome attributed to adverse event.B5.A third paragraph was added.H1.Serious injury.H6.Annex e code, annex a code.Additional codes.Corrected data: d10.There is no concomitant product associated with this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 8 years following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed for an unknown reason.Subsequently, the patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve replacement.No patient complications were reported as a result of this event.Additional information was received that the failure was due to stenosis and no treatment has been planned.Additional information was received that approximately 8 years and 1 month following the implant of the valve, severe central aortic regurgitation was observed.Subsequently, a second transcatheter valve was implanted valve-in-valve, and the severity of the regurgitation changed to trace.
 
Additional Manufacturer Narrative
Updated: b2, b5, d6b, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 8 years following the implant of a transcatheter valve, a computed tomography (ct) scan was performed that revealed the valve failed for an unknown reason.Subsequently, the patient was evaluated for a transcatheter aortic valve-in-transcatheter aortic valve replacement.No patient complications were reported as a result of this event.Additional information was received that the failure was due to stenosis and no treatment has been planned.Additional information was received that approximately eight years, one and one half months following the implant of the valve, severe central aortic regurgitation was observed.Subsequently, a second tav was implanted valve-in-valve, and the severity of the regurgitation reduced to trace.Additional information was received that the when the patient was admitted to the hospital for valve replacement, the initial valve was explanted and the new transcatheter valve was implanted during an open surgical procedure following the explant.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23635599
Report Number9617601-2025-02964
Device Sequence Number13335065
Product Code NPT
UDI-Device Identifier00643169637986
UDI-Public(01)00643169637986(17)190809
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2019
Device Model NumberEVOLUTR-23-US
Device Catalogue NumberEVOLUTR-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer11/24/2025
12/20/2025
01/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/10/2025
01/18/2026
02/06/2026
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age76 YR
Patient SexFemale
Patient Weight39 KG